# SDR 2008UALA00825

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 31104200
- Condition: Leaking
- Location: Evac Slide
- Component: Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKS.  CAUSE UNKNOWN.  REPLACED ASPIRATOR AND BARREL ASSEMBLY.  AC OK FOR SERVICE.
